American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Lu Wang. Uniqueness of self-similar shrinkers with asymptotically conical ends. J. Amer. Math. Soc. 27 (2014) 613-638.
Abstract, references, and article information   
View Article: PDF

[2] Alessandro Carlotto. On the solvability of singular Liouville equations on compact surfaces of arbitrary genus. Trans. Amer. Math. Soc. 366 (2014) 1237-1256.
Abstract, references, and article information   
View Article: PDF

[3] Bruno Bianchini, Luciano Mari and Marco Rigoli. On some aspects of oscillation theory and geometry. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[4] Francesca Faraci, Antonio Iannizzotto and Csaba Varga. Multiplicity results for constrained Neumann problems. Contemporary Mathematics 595 (2013) 219-229.
Book volume table of contents   
View Article: PDF

[5] Tatiana Savina. On non-local reflection for elliptic equations of the second order in $\mathbb{R}^2$ (the Dirichlet condition). Trans. Amer. Math. Soc. 364 (2012) 2443-2460.
Abstract, references, and article information   
View Article: PDF

[6] Hongjie Dong. Solvability of second-order equations with hierarchically partially BMO coefficients. Trans. Amer. Math. Soc. 364 (2012) 493-517. MR 2833589.
Abstract, references, and article information   
View Article: PDF

[7] Tadeusz Iwaniec and Jani Onninen. Deformations of finite conformal energy: Boundary behavior and limit theorems. Trans. Amer. Math. Soc. 363 (2011) 5605-5648. MR 2817402.
Abstract, references, and article information   
View Article: PDF

[8] Xiangsheng Xu. Logarithmic up bounds for solutions of elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 3485-3490. MR 2813380.
Abstract, references, and article information   
View Article: PDF

[9] Changfeng Gui, Andrea Malchiodi and Haoyuan Xu. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011) 1023-1032. MR 2745653.
Abstract, references, and article information   
View Article: PDF

[10] Hongjie Dong and N. V. Krylov. Second-order elliptic and parabolic equations with $B(\mathbb{R}^{2}, VMO)$ coefficients. Trans. Amer. Math. Soc. 362 (2010) 6477-6494. MR 2678983.
Abstract, references, and article information   
View Article: PDF

[11] Yasuhito Miyamoto. Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain. Proc. Amer. Math. Soc. 139 (2011) 975-984. MR 2745649.
Abstract, references, and article information   
View Article: PDF

[12] Juncheng Wei and Dong Ye. On MEMS equation with fringing field. Proc. Amer. Math. Soc. 138 (2010) 1693-1699. MR 2587454.
Abstract, references, and article information   
View Article: PDF

[13] Lihe Wang, Fengping Yao, Shulin Zhou and Huilian Jia. Optimal regularity for the Poisson equation. Proc. Amer. Math. Soc. 137 (2009) 2037-2047. MR 2480285.
Abstract, references, and article information   
View Article: PDF

[14] Tonia Ricciardi. On the best Hölder exponent for two dimensional elliptic equations in divergence form. Proc. Amer. Math. Soc. 136 (2008) 2771-2783. MR 2399041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Kuchment and Yehuda Pinchover. Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds. Trans. Amer. Math. Soc. 359 (2007) 5777-5815. MR 2336306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sun-Sig Byun and Lihe Wang. Quasilinear elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 359 (2007) 5899-5913. MR 2336309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pascal Auscher. On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\Bbb R^n$ and related estimates. Memoirs of the AMS 186 (2007) MR 2292385.
Book volume table of contents   

[18] Michael Taylor. Existence and regularity of isometries. Trans. Amer. Math. Soc. 358 (2006) 2415-2423. MR 2204038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Siva R. Athreya, Richard F. Bass and Edwin A. Perkins. Hölder norm estimates for elliptic operators on finite and infinite-dimensional spaces. Trans. Amer. Math. Soc. 357 (2005) 5001-5029. MR 2165395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. G. Brusentsev. Selfadjointness of elliptic differential operators in $L_2(G)$, and correction potentials. Trans. Moscow Math. Soc. 65 (2004) 31-61. MR 2193436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. E. Kuznetsov. An upper bound for positive solutions of the equation $\Delta u=u^\alpha$. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 103-112. MR 2119031.
Abstract, references, and article information   
View Article: PDF

[22] Sun-Sig Byun. Elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 357 (2005) 1025-1046. MR 2110431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yihong Du and Li Ma. Some remarks related to De Giorgi's conjecture. Proc. Amer. Math. Soc. 131 (2003) 2415-2422. MR 1974639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. N. Dancer and Yihong Du. Some remarks on Liouville type results for quasilinear elliptic equations. Proc. Amer. Math. Soc. 131 (2003) 1891-1899. MR 1955278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rick Durrett. Mutual invadability implies coexistence in spatial models. Memoirs of the AMS 156 (2002) MR 1879853.
Book volume table of contents   

[26] Peter Li and Jiaping Wang. Polynomial growth solutions of uniformly elliptic operators of non-divergence form. Proc. Amer. Math. Soc. 129 (2001) 3691-3699. MR 1860504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. A. Afrouzi and K. J. Brown. On principal eigenvalues for boundary value problems with indefinite weight and Robin boundary conditions. Proc. Amer. Math. Soc. 127 (1999) 125-130. MR 1469392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Francesco Uguzzoni. A Liouville-type theorem on halfspaces for the Kohn Laplacian. Proc. Amer. Math. Soc. 127 (1999) 117-123. MR 1458268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alessandra Lunardi. On the Ornstein-Uhlenbeck operator in $L^2$ spaces with respect to invariant measures. Trans. Amer. Math. Soc. 349 (1997) 155-169. MR 1389786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2